Table of Contents Author Guidelines Submit a Manuscript
International Journal of Engineering Mathematics
Volume 2013, Article ID 135140, 4 pages
http://dx.doi.org/10.1155/2013/135140
Research Article

Asymptotic Solution for a Water Quality Model in a Uniform Stream

1Department of Mathematics, Edwardes College Peshawar, Khyber Pakhtunkhwa 25000, Pakistan
2Department of Mathematics, Faculty of Science, King Mongkut’s University of Technology Ladkrabang, Bangkok 10520, Thailand

Received 20 June 2013; Accepted 2 October 2013

Academic Editor: Yurong Liu

Copyright © 2013 Fazle Mabood and Nopparat Pochai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A.-M. Wazwaz, “The modified decomposition method and Padé approximants for a boundary layer equation in unbounded domain,” Applied Mathematics and Computation, vol. 177, no. 2, pp. 737–744, 2006. View at Publisher · View at Google Scholar · View at Scopus
  2. S. Awang Kechil and I. Hashim, “Approximate analytical solution for MHD stagnation-point flow in porous media,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 4, pp. 1346–1354, 2009. View at Publisher · View at Google Scholar · View at Scopus
  3. V. Marinca and N. Herisanu, “Optimal homotopy perturbation method for strongly nonlinear differential equations,” Nonlinear Science Letters A, vol. 1, no. 3, pp. 273–280, 2010. View at Google Scholar
  4. B. Bradie, A Friendly Introduction To Numerical Analysis, Pearson Education, Upper Saddle River, NJ, USA, 2006.
  5. F. Mabood, A. I. M. Ismail, and I. Hashim, “The application of optimal homotopy asymptotic method for the approximate solution of Riccati equation,” Sains Malaysiana, vol. 42, no. 6, pp. 863–867, 2013. View at Google Scholar
  6. G. Adomian, “A new approach to nonlinear partial differential equations,” Journal of Mathematical Analysis and Applications, vol. 102, no. 2, pp. 420–434, 1984. View at Google Scholar · View at Scopus
  7. J.-H. He, “Asymptotology by homotopy perturbation method,” Applied Mathematics and Computation, vol. 156, no. 3, pp. 591–596, 2004. View at Publisher · View at Google Scholar · View at Scopus
  8. S. J. Liao, The proposed homotopy analysis technique for the solution of nonlinear problem [Ph.D. thesis], Shanghai Jiao Tong University, 1992.
  9. V. Marinca and N. Herişanu, “Application of optimal homotopy asymptotic method for solving nonlinear equations arising in heat transfer,” International Communications in Heat and Mass Transfer, vol. 35, no. 6, pp. 710–715, 2008. View at Publisher · View at Google Scholar · View at Scopus
  10. N. Pochai and S. Tangmanee, “A mathematical model of water pollution using finite element method,” Contributions in Mathematics and Applications, East-West J. Math. Spec., 143–154, 2007.
  11. N. Pochai and R. Depana, “An optimal control of water pollution in a stream using a finite difference method,” World Academy of Science, Engineering and Technology, vol. 6, no. 56, pp. 1186–1188, 2011. View at Google Scholar
  12. N. Pochai, S. Tangmanee, L. J. Crane, and J. J. H. Miller, “A Mathematical model of water pollution using finite element method,” Proceedings in Applied Mathematics and Mechanics, vol. 6, pp. 755–756, 2006. View at Google Scholar
  13. N. Pochai, “A numerical computation of the non-dimensional form of a non-linear hydrodynamic model in a uniform reservoir,” Nonlinear Analysis: Hybrid Systems, vol. 3, no. 4, pp. 463–466, 2009. View at Publisher · View at Google Scholar · View at Scopus
  14. N. Pochai, “A numerical computation of a non-dimensional form of stream water quality model with hydrodynamic advection-dispersion-reaction equations,” Nonlinear Analysis: Hybrid Systems, vol. 3, no. 4, pp. 666–673, 2009. View at Publisher · View at Google Scholar · View at Scopus
  15. N. Herişanu and V. Marinca, “Accurate analytical solutions to oscillators with discontinuities and fractional-power restoring force by means of the optimal homotopy asymptotic method,” Computers and Mathematics with Applications, vol. 60, no. 6, pp. 1607–1615, 2010. View at Publisher · View at Google Scholar · View at Scopus
  16. S. Islam, F. Mabood, G. Zaman, X.-Z. Li, and I. H. Jung, “Optimal homotopy asymptotic method solution to convection heat transfer flow,” International Journal of Physical Sciences, vol. 6, no. 23, pp. 5511–5519, 2011. View at Google Scholar · View at Scopus
  17. S. Islam, R. Ali Shah, I. Ali, and N. M. Allah, “Optimal homotopy asymptotic solutions of couette and poiseuille flows of a third grade fluid with heat transfer analysis,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 11, no. 6, pp. 389–400, 2010. View at Google Scholar · View at Scopus
  18. F. Mabood, W. A. Khan, and A. I. M. Ismail, “Optimal homotopy asymptotic method for heat transfer in hollow sphere with robin boundary conditions,” Heat Transfer-Asian Research, 2013. View at Publisher · View at Google Scholar
  19. F. Mabood, W. A. Khan, and A. I. M. Ismail, “Analytical solution for radiation effects on heat transfer in blasius flow,” International Journal of Engineering Science, vol. 2, no. 2, pp. 63–72, 2013. View at Google Scholar